Avatar universal
Help
I've been on the depo shot for almost three months an I been on my period nine days already when I usually only go four or five days is this normal please helppppppp .
Cancel
1 Answers
Page 1 of 1
1305767 tn?1361196276
Yes it is normal. When I first took depo I'd have periods a month long sometimes. Eventually the longer I was on it (several years) my periods stopped altogether.
Comment
Cancel
1305767 tn?1361196276
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
136956 tn?1425609872
Blank
Mississauga, ON
4851940 tn?1385441629
Blank
United Kingdom
144586 tn?1284669764
Blank
17049300 tn?1457716777
Blank
Philadelphia, PA